File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Self-dual quiver moduli and orientifold Donaldson-Thomas invariants

TitleSelf-dual quiver moduli and orientifold Donaldson-Thomas invariants
Authors
Issue Date2015
PublisherInternational Press.
Citation
Communications in Number Theory an Physics, 2015, v. 9 n. 3, p. 437-475 How to Cite?
AbstractMotivated by the counting of BPS states in string theory with orientifolds, we study moduli spaces of self-dual representations of a quiver with contravariant involution. We develop Hall module techniques to compute the number of points over finite fields of moduli stacks of semistable self-dual representations. Wall-crossing formulas relating these counts for different choices of stability parameters recover the wall-crossing of orientifold BPS/Donaldson-Thomas invariants predicted in the physics literature. In finite type examples the wall-crossing formulas can be reformulated in terms of identities for quantum dilogarithms acting in representations of quantum tori.
Persistent Identifierhttp://hdl.handle.net/10722/217075

 

DC FieldValueLanguage
dc.contributor.authorYoung, MB-
dc.date.accessioned2015-09-18T05:47:31Z-
dc.date.available2015-09-18T05:47:31Z-
dc.date.issued2015-
dc.identifier.citationCommunications in Number Theory an Physics, 2015, v. 9 n. 3, p. 437-475-
dc.identifier.urihttp://hdl.handle.net/10722/217075-
dc.description.abstractMotivated by the counting of BPS states in string theory with orientifolds, we study moduli spaces of self-dual representations of a quiver with contravariant involution. We develop Hall module techniques to compute the number of points over finite fields of moduli stacks of semistable self-dual representations. Wall-crossing formulas relating these counts for different choices of stability parameters recover the wall-crossing of orientifold BPS/Donaldson-Thomas invariants predicted in the physics literature. In finite type examples the wall-crossing formulas can be reformulated in terms of identities for quantum dilogarithms acting in representations of quantum tori.-
dc.languageeng-
dc.publisherInternational Press.-
dc.relation.ispartofCommunications in Number Theory an Physics-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsCommunications in Number Theory an Physics. Copyright © International Press.-
dc.titleSelf-dual quiver moduli and orientifold Donaldson-Thomas invariants-
dc.typeArticle-
dc.identifier.emailYoung, MB: mbyoung@hku.hk-
dc.description.naturepostprint-
dc.identifier.doi10.4310/CNTP.2015.v9.n3.a1-
dc.identifier.hkuros254044-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats